BibTeX record journals/jsyml/BellM06

download as .bib file

@article{DBLP:journals/jsyml/BellM06,
  author       = {Murray Bell and
                  Witold Marciszewski},
  title        = {Universal spaces for classes of scattered Eberlein compact spaces},
  journal      = {J. Symb. Log.},
  volume       = {71},
  number       = {3},
  pages        = {1073--1080},
  year         = {2006},
  url          = {https://doi.org/10.2178/jsl/1154698593},
  doi          = {10.2178/JSL/1154698593},
  timestamp    = {Sun, 28 May 2017 13:21:50 +0200},
  biburl       = {https://dblp.org/rec/journals/jsyml/BellM06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics